A Existence Theory for Positive Solutions to Superlinear Repulsive Singular Differential Equations with Impulse Effects

Abstract:

Article Preview

In this paper, we study positive solutions to the repulsive singular perturbation Hill equations with impulse effects. It is proved that such a perturbation problem has at least one positive impulsive periodic solution by a nonlinear alternative of Leray--Schauder.

Info:

Periodical:

Edited by:

Zhu Zhilin & Patrick Wang

Pages:

149-155

DOI:

10.4028/www.scientific.net/AMM.40-41.149

Citation:

Z. X. Ying and G. L. Hong, "A Existence Theory for Positive Solutions to Superlinear Repulsive Singular Differential Equations with Impulse Effects", Applied Mechanics and Materials, Vols. 40-41, pp. 149-155, 2011

Online since:

November 2010

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.